# SDR ASAA2019060329555

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,183 hours, 7,236 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED INTERMITTENTLY, FOUR OR FIVE TIMES DURING CRUISE. IT CORRECTED ITSELF WITHIN ONE MINUTE THE FIRST FEW TIMES,THEN PERSISTED. RAN QRH PROCEDURE, RESTORED NORMAL OPS. GROUNDED - YES. ACCOMPLISHED FMC BITE PROCEDURE WITH NO FAULTS NOTED REF B737-900 FIM 34-61 TASK 801. ALSO ACCOMPLISHED FIM 34-61 TASK 836 OPS CKS NORMAL.
